Concerned By Change In Medication Pls Advice

1 Replies
Ekta - June 3

Hi! Just entered second trimester. Completed 14 weeks on 28th May. I was on profasi and microgest and my doctor has now given me Duvadilan and Maintane(salt-Allylestrenol). But soon after taking them I feel increase in my hearbeat and discomfort. Should I discontinue the medication? I am too afraid to do that(having gone through 2 miscarriages). My doctor is not in town and will return 8th June. Please advice ASAP.

 

Wanda - June 3

I would call your doctor's office, because even though he is out of town, he should have someone covering for him. Otherwise, I would try calling the hospital and talking with a triage nurse.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?